Alert archive / Nebraska / Tornado Warnings in 2005
Tornado Warning 12, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at Apr 18, 2005, 8:22 PM CDT for Thayer County, Nebraska. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 18, 2005, 8:22 PM CDT (01:22 UTC)
- Expired
- Apr 18, 2005, 9:15 PM CDT
- In force
- 53 min
- Issued by
- NWS Hastings, NE
- Area
- Counties, with a storm outline in the text
County Thayer County, NE
The radar
The Grand Island radar (KUEX), 77 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 1.4 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1986 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 967 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KGID 190122 TORGID NEC169-190215- /O.NEW.KGID.TO.W.0012.050419T0122Z-050419T0215Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE HASTINGS NE 822 PM CDT MON APR 18 2005 THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A * TORNADO WARNING FOR... THAYER COUNTY IN SOUTH CENTRAL NEBRASKA * UNTIL 915 PM CDT * AT 819 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A DEVELOPING TORNADO OVER CARLETON...OR ABOUT 38 MILES SOUTH OF YORK...MOVING SOUTH AT 10 MPH. * THE TORNADO IS EXPECTED TO BE NEAR... CARLETON AT 830 PM CDT... BELVIDERE AT 850 PM CDT... HEBRON AT 910 PM CDT... PEOPLE IN THAYER COUNTY SHOULD TAKE SHELTER IMMEDIATELY IN A BASEMENT OR SMALL INTERIOR ROOM ON THE LOWEST FLOOR. IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY BUILDING. AS A LAST RESORT...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. TORNADOES AT NIGHT ARE ESPECIALLY DANGEROUS. DO NOT WAIT UNTIL YOU SEE OR HEAR THE TORNADO. IT MAY BE TOO LATE TO TAKE APPROPRIATE ACTION. SEEK SHELTER NOW. LAT...LON 4034 9739 4033 9780 4003 9780 4002 9737 $$ FAY
2 follow-up statements
000 WWUS53 KGID 190137 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 836 PM CDT MON APR 18 2005 NEC169-190215- /O.CON.KGID.TO.W.0012.000000T0000Z-050419T0215Z/ THAYER NE- 836 PM CDT MON APR 18 2005 ...A TORNADO WARNING CONTINUES UNTIL 915 PM CDT FOR THAYER COUNTY... AT 835 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR BRUNING...OR ABOUT 38 MILES SOUTH OF YORK...MOVING SOUTHEAST AT 10 MPH. * THE TORNADO WILL BE NEAR... BRUNING AT 840 PM CDT... BELVIDERE AT 915 PM CDT... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 4034 9739 4033 9780 4003 9780 4002 9737 $$ FAY
000 WWUS53 KGID 190150 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 849 PM CDT MON APR 18 2005 NEC169-190215- /O.CON.KGID.TO.W.0012.000000T0000Z-050419T0215Z/ THAYER NE- 849 PM CDT MON APR 18 2005 ...A TORNADO WARNING CONTINUES UNTIL 915 PM CDT FOR THAYER COUNTY... AT 845 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR BRUNING...OR ABOUT 39 MILES SOUTH OF YORK...MOVING SOUTHEAST AT 10 MPH. * THE TORNADO WILL BE NEAR... BELVIDERE AT 855 PM CDT... IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 4034 9739 4033 9780 4003 9780 4002 9737 $$ FAY
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Apr 18, 2:05 PM CDT, 6 hours 17 minutes earlier.
Area forecast discussion, Apr 18, 2:05 PM CDT, 6 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 205 PM CDT MON APR 18 2005 .SHORT TERM...TONIGHT THROUGH 12Z THURS. MAIN CHALLENGES THROUGHOUT THE PERIOD ARE CONVECTIVE CHANCES EACH AFTN/NIGHT ALONG WITH TEMPERATURES EACH DAY. EARLY MORNING ANALYSIS REVEALED RATHER POTENT UPR LOW CONTINUING TO SPIN OVER THE WESTERN CWA...LIFTING NORTHEAST THROUGH THE AREA. AT THE SURFACE...LOW PRESSURE WAS LOCATED OVER WESTERN KANSAS...NEAR KHLC...WITH SFC WARM FRONT LAID OUT ACROSS NORTH CENTRAL KANSAS...JUST SOUTH OF THE CWA. BY EARLY AFTN...PRONOUNCED DRY SLOT BULGE IN ASSOCIATION WITH THE UPR LOW HAD WORKED INTO THE EASTERN COUNTIES...SETTING THE STAGE FOR CONVECTION LATE THIS AFTN. EXPECT LATE AFTN CONVECTION WILL SPILL OVR INTO THE FIRST PERIOD TONIGHT AS UPR LOW LIFTS OUT OF THE AREA AND SFC WARM FRONT MOVES NORTH. HAVE CARRIED PRECIP CHANCES INTO THE OVERNIGHT HOURS...MAINLY OVER THE EAST WHERE THE BEST FORCING EXISTS IN COMBINATION WITH THE LIFTING FRONT...INCREASING LLJ...AND STRONG MOISTURE ADVECTION. BY 12Z TOMORROW...UPR LOW WILL HAVE LIFTED OUT OF THE AREA WITH SUBSIDENCE PREVAILING BY AFTN. HAVE THEREFORE LOWERED CLOUD COVER A BIT TOMORROW...ALTHOUGH COULD SEE A LITTLE STRATUS OVER THE EAST THROUGH THE MORNING WITH MOISTURE BEING TRAPPED UNDER NOCTURNAL INVERSION. WARM FRONT WILL BE CLAYED OUT SOMEWHERE ACROSS THE CWA...WITH LATEST MODEL GUIDANCE SHOWING THE FRONT JUST A BIT FURTHER SOUTH THAN THE PREVIOUS RUNS. CONFIDENCE IN FRONTAL POSITION IS QUITE LOW...HOWEVER BEST GUESS WOULD PUT THE FRONT NORTH OF I-80. GIVEN GOOD INSOLATION TOMORROW AFTN COUPLED WITH ABUNDANT MOISTURE FROM WIDE-OPEN GULF...ATM WILL BECOME INCREASINGLY UNSTABLE BY LATE IN THE DAY...WITH FCST SBCAPES OF 2500-3500+ J/KG LIKELY. EXPECT TO SEE STORMS FIRE BY LATE IN THE DAY ALONG BOUNDARY TO THE NORTH...WITH ANOTHER AREA POSSIBLE ALONG SURGING DRYLINE FROM THE WEST. DEEP LAYER SHEAR REMAINS QUITE WEAK OWING TO SLACK FLOW ALOFT...HOWEVER GIVEN HIGH CAPE ENVIRONMENT WITH MARGINAL SHEAR AND STEEP LOW/MID LEVEL LAPSE RATES...SOME STORMS BECOME SEVERE. MAIN THREAT ATTM LOOKS TO BE HAIL AND WIND...ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT IN THE VICINITY OF THE BOUNDARY GIVEN POOLED LOW-LEVEL CAPE AND SUFFICIENT UPDRAFT STRENGTH POTENTIAL WITH GOOD AFTN HEATING. THEREAFTER...SETUP APPEARS CONDUCIVE FOR A HEAVY RAIN THREAT AS SFC BOUNDARY CONTINUES TO BE THE FOCUS FOR CONVECTION THROUGH THE NIGHT WHILE MOISTURE AVAILABILITY REMAINS VERY HIGH AND LOW LEVEL CONVERGENCE ALONG THE FRONT INCREASES. WILL ADD HEAVY RAIN MENTION INTO THE FCST FOR THIS PERIOD. TEMPS THROUGH THE PERIOD WILL BE HIGHLY DEPENDENT ON THE EXACT PLACEMENT OF THE FRONT...HOWEVER HAVE GAMBLED ON THE WARM SIDE OF THINGS TOMORROW AS MUCH OF THE CWA WILL BE SOUTH OF THE BOUNDARY IN THE WARM SECTOR. BY WEDNESDAY...VARIOUS SOLUTIONS SHOW THE FRONT PUSHING BACK SOUTH AS SFC HI BUILDS INTO THE NORTHERN PLAINS. WITH THE SOUTHWARD RETREAT OF THE BOUNDARY AND DIVERGENCE INCREASING ALOFT WITH THE APPROACH OF WESTERN SYSTEM...HAVE MAINTAINED GOING POPS FOR WED AFTN/EVENING. IT APPEARS AT THIS TIME THAT AT LEAST SOME PORTION OF THE CWA WILL ONCE AGAIN BE IN THE WARM SECTOR...AND HAVE ATTEMPTED TO SHOW GRADIENT FROM NW/SE OVER THE AREA. ALSO...THREAT FOR SEVERE STORMS WILL BE INCREASED FOR THOSE AREAS SOUTH OF THE BOUNDARY BY LATE AFTN AS DEEP LAYER SHEAR INCREASES TO 45-50KTS WITH APPROACHING WESTERN TROF AND CAPE VALUES WILL LIKELY ONCE AGAIN BE QUITE HIGH WITH GOOD INSOLATION OVER AT LEAST PART OF THE AREA. .LONG TERM...THURSDAY THROUGH MONDAY...EARLY IN THIS PERIOD THE MODELS ARE SIMILAR BRINGING A WEAK SHORT WAVE ACROSS THE FORECAST AREA WITH A SURFACE LOW PRESSURE SYSTEM JUST TO THE SOUTH. WILL CONTINUE WITH A CHANCE OF THUNDERSTORMS FOR THURSDAY AND THURSDAY NIGHT. BUT THIS IS THE END OF FAIR MODEL AGREEMENT. THE MODELS HAVE FAIRLY SIGNIFICANT DIFFERENCES OVER THE WEEKEND. THE ECMWF HAS AN UPPER RIDGE AND SURFACE HIGH PRESSURE THAT BUILD ACROSS THE FORECAST AREA FRIDAY THROUGH SUNDAY...THEN HAS A LARGE UPPER LOW PRESSURE SYSTEM IN THE GREAT LAKES WITH A SHORT WAVE SWINGING INTO THE PLAINS FOR MONDAY. ON THE OTHER HAND THE GFSLR HAS THE UPPER RIDGE MOVING BACK TO THE WEST ALLOWING THE LOW IN THE GREAT LAKES TO SWING ENERGY INTO THE PLAINS ON SATURDAY. HAVE OPTED TO GO WITH THE ECMWF SINCE THE RETROGRESSION IN THE GFSLR SEEMS A LITTLE OUT OF PLACE. WITH THE UPPER RIDGE BUILDING INTO THE PLAINS ON FRIDAY...EXPECT THAT THE THUNDERSTORMS WILL COME TO AN END BY MID DAY. WITH THE RIDGE ACROSS THE AREA SATURDAY AND SUNDAY THERE WILL BE DRY WEATHER AND MILD TEMPERATURES. THE NEXT QUESTION THEN IS WHAT TO DO WITH THE SYSTEM THAT TRIES TO SWING INTO THE PLAINS ON MONDAY. FOR NOW WILL KEEP IT DRY AS THE RIDGE WILL PROBABLY REMAIN STRONG ENOUGH TO KEEP THE MAIN SYSTEM TO THE EAST. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && LAWRENCE/JCB
Hazardous weather outlook, Apr 18, 4:10 PM CDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE HASTINGS NE 410 PM CDT MON APR 18 2005 CORRECTED DAY LABELS FOR DAYS 2 THROUGH 7 NEZ049-064-077-087-191200- FILLMORE NE-POLK NE-THAYER NE-YORK NE- INCLUDING THE CITIES OF...YORK 410 PM CDT MON APR 18 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM CDT FOR THE AREA ALONG HIGHWAY 81 FROM OSCEOLA TO HEBRON. THUNDERSTORMS WILL CONTINUE THIS EVENING AND SOME OF THESE STORMS MAY BECOME SEVERE. THE MAIN THREAT WILL BE FROM HAIL TO NEAR GOLF BALL SIZE AND WIND GUSTS TO 60 MPH. THE THREAT OF THUNDERSTORMS WILL DECREASE AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORM CHANCES WILL INCREASE BY LATE TUESDAY AFTERNOON...WITH THE POSSIBILITY FOR THUNDERSTORMS CONTINUING THROUGH THURSDAY EVENING. THUNDERSTORMS MAY PRODUCE HAIL UP TO 1 1/2 INCHES IN DIAMETER...WIND GUSTS TO 60 MPH...AND ISOLATED TORNADOES. IN ADDITION...HEAVY RAINFALL WILL BE POSSIBLE FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING...PRIMARILY ALONG AND NORTH OF INTERSTATE 80...WHERE RAINFALL AMOUNTS MAY EXCEED 3 INCHES IN SOME LOCATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE TONIGHT. EMERGENCY MANAGERS AND SPOTTERS SHOULD CONTINUE TO MONITOR THE FORECAST FOR THE POSSIBILITY OF SEVERE WEATHER ON TUESDAY THROUGH THURSDAY. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.CRH.NOAA.GOV/GID (ALL LOWER CASE) KSZ007-018-019-NEZ039>041-046>048-061>063-073>076-084>086-191200- ADAMS NE-BUFFALO NE-CLAY NE-FRANKLIN NE-GREELEY NE-HALL NE- HAMILTON NE-HOWARD NE-JEWELL KS-KEARNEY NE-MERRICK NE-MITCHELL KS- NANCE NE-NUCKOLLS NE-OSBORNE KS-PHELPS NE-SHERMAN NE-VALLEY NE- WEBSTER NE- INCLUDING THE CITIES OF...GRAND ISLAND...HASTINGS... HOLDREGE AND KEARNEY 410 PM CDT MON APR 18 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE THIS EVENING. MOST STORMS ARE NOT EXPECTED TO BECOME SEVERE BUT MAY PRODUCE SOME SMALL HAIL AND GUSTY WINDS TO 40 MPH. THE THREAT OF THUNDERSTORMS WILL END AROUND MIDNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORM CHANCES WILL INCREASE BY LATE TUESDAY AFTERNOON...WITH THE POSSIBILITY FOR THUNDERSTORMS CONTINUING THROUGH THURSDAY EVENING. THUNDERSTORMS MAY PRODUCE HAIL UP TO 1 1/2 INCHES IN DIAMETER...WIND GUSTS TO 60 MPH...AND ISOLATED TORNADOES. IN ADDITION...HEAVY RAINFALL WILL BE POSSIBLE FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING...PRIMARILY ALONG AND NORTH OF INTERSTATE 80...WHERE RAINFALL AMOUNTS MAY EXCEED 3 INCHES IN SOME LOCATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED THIS EVENING. EMERGENCY MANAGERS AND SPOTTERS SHOULD CONTINUE TO MONITOR THE FORECAST FOR THE POSSIBILITY OF SEVERE WEATHER ON TUESDAY THROUGH THURSDAY. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.CRH.NOAA.GOV/GID (ALL LOWER CASE) KSZ005-006-017-NEZ060-072-082-083-191200- DAWSON NE-FURNAS NE-GOSPER NE-HARLAN NE-PHILLIPS KS-ROOKS KS- SMITH KS- INCLUDING THE CITIES OF...LEXINGTON AND PHILLIPSBURG 410 PM CDT MON APR 18 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORM CHANCES WILL INCREASE BY LATE TUESDAY AFTERNOON...WITH THE POSSIBILITY FOR THUNDERSTORMS CONTINUING THROUGH THURSDAY EVENING. THUNDERSTORMS MAY PRODUCE HAIL UP TO 1 1/2 INCHES IN DIAMETER...WIND GUSTS TO 60 MPH...AND ISOLATED TORNADOES. IN ADDITION...HEAVY RAINFALL WILL BE POSSIBLE FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING...PRIMARILY ALONG AND NORTH OF INTERSTATE 80...WHERE RAINFALL AMOUNTS MAY EXCEED 3 INCHES IN SOME LOCATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL NOT BE NEEDED TONIGHT. EMERGENCY MANAGERS AND SPOTTERS SHOULD CONTINUE TO MONITOR THE FORECAST FOR THE POSSIBILITY OF SEVERE WEATHER ON TUESDAY THROUGH THURSDAY. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.CRH.NOAA.GOV/GID (ALL LOWER CASE) KISNER
In the hours before
Local storm report, Apr 18, 6:40 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
640 PM CDT MON APR 18 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TORNADO LUSHTON 40.72N 97.72W
04/18/2005 YORK NE LAW ENFORCEMENT
&&
KISNERLocal storm report, Apr 18, 6:45 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
645 PM CDT MON APR 18 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 4 N GENEVA 40.59N 97.60W
04/18/2005 1.75 INCH FILLMORE NE EMERGENCY MNGR
&&
KISNERLocal storm report, Apr 18, 7:02 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
702 PM CDT MON APR 18 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM HAIL GENEVA 40.53N 97.60W
04/18/2005 1.75 INCH FILLMORE NE EMERGENCY MNGR
&&
KISNERLocal storm report, Apr 18, 7:18 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
718 PM CDT MON APR 18 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM FLASH FLOOD WACO 40.90N 97.46W
04/18/2005 YORK NE TRAINED SPOTTER
4 INCHES OF RAIN TOTAL THIS EVENING...3 INCHES IN PAST
HOUR. HAIL IN DRIFTS...UP TO GOLF BALL IN SIZE.
&&
KISNERLocal storm report, Apr 18, 7:39 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
739 PM CDT MON APR 18 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM HAIL 4 E SHICKLEY 40.42N 97.65W
04/18/2005 1.75 INCH FILLMORE NE TRAINED SPOTTER
0737 PM HAIL 3 S GENEVA 40.48N 97.60W
04/18/2005 2.75 INCH FILLMORE NE LAW ENFORCEMENT
*** 1 INJ ***
&&
KISNERLocal storm report, Apr 18, 7:50 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
750 PM CDT MON APR 18 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL EXETER 40.64N 97.45W
04/18/2005 0.88 INCH FILLMORE NE TRAINED SPOTTER
&&
KISNERThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 7:00 PM CDT | Tornado Warning | GID | Fillmore | 48 min |
| Apr 18, 7:45 PM CDT | Severe Thunderstorm Warning | GID | Fillmore | 45 min |
| Apr 18, 8:01 PM CDT | Severe Thunderstorm Warning | GID | Thayer | 59 min |
| Apr 18, 8:29 PM CDT | Severe Thunderstorm Warning | GID | Fillmore | 46 min |
| Apr 18, 8:56 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls | 64 min |
| Apr 18, 9:13 PM CDT | Tornado Warning | GID | Thayer | 47 min |
| Apr 18, 9:34 PM CDT | Severe Thunderstorm Warning | GID | Fillmore | 26 min |
| Apr 18, 10:00 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls, Thayer | 60 min |
| Apr 18, 10:53 PM CDT | Tornado Warning | GID | Nuckolls, Thayer | 39 min |
| Apr 18, 11:30 PM CDT | Tornado Warning | GID | Thayer | 30 min |
| Apr 18, 11:50 PM CDT | Severe Thunderstorm Warning | GID | Thayer | 55 min |
Nearby
Tornado Warnings in Nebraska, 2005Every tornado warning in 2005Tornadoes in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.